Alert archive / Maine / Gale Warnings in 2011
Gale Warning 18, NWS Gray, ME
NWS Gray, ME issued this gale warning at Mar 10, 2011, 3:36 AM EST. It took effect at Mar 10, 2011, 7:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 3:36 AM EST (08:36 UTC)
- In effect from
- Mar 10, 2011, 7:00 PM EST
- Expired
- Mar 11, 2011, 3:03 PM EST
- In force
- 20 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
637 WHUS71 KGYX 100836 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 336 AM EST THU MAR 10 2011 ANZ150-152-154-102345- /O.CAN.KGYX.SC.Y.0032.000000T0000Z-110311T0000Z/ /O.NEW.KGYX.GL.W.0018.110311T0000Z-110311T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 336 AM EST THU MAR 10 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT TONIGHT INTO FRIDAY. * SEAS: 4 TO 7 FT BUILDING TO 6 TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-102345- /O.EXT.KGYX.SC.Y.0032.000000T0000Z-110311T1800Z/ PENOBSCOT BAY-CASCO BAY- 336 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST FRIDAY. * EAST TO SOUTHEAST WINDS 10 TO 20 KT TODAY INCREASING TO 15 TO 25 KT TONIGHT WITH GUSTS UP TO 35 KT. * SEAS 3 TO 5 FT THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
4 follow-up statements
040 WHUS71 KGYX 102004 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 304 PM EST THU MAR 10 2011 ANZ150-152-154-110500- /O.EXT.KGYX.GL.W.0018.110311T0000Z-110312T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 304 PM EST THU MAR 10 2011 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...INCREASING TO 15 TO 25 KT WITH GUSTS OF 35 TO 40 KT TONIGHT INTO FRIDAY. * SEAS: 6 TO 9 FT THIS EVENING...BUILDING TO 9 TO 12 FT ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-110500- /O.EXT.KGYX.SC.Y.0032.000000T0000Z-110312T0000Z/ PENOBSCOT BAY-CASCO BAY- 304 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. * EAST TO SOUTHEAST WINDS 15 TO 25 KT TONIGHT WITH GUSTS UP TO 35 KT. * SEAS 3 TO 6 FT THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
898 WHUS71 KGYX 110248 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 948 PM EST THU MAR 10 2011 ANZ150-152-154-120000- /O.CON.KGYX.GL.W.0018.000000T0000Z-110312T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 948 PM EST THU MAR 10 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...WITH GUSTS OF 30 TO 40 KT OVERNIGHT INTO FRIDAY. * SEAS: 8 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-120000- /O.CON.KGYX.SC.Y.0032.000000T0000Z-110312T0000Z/ PENOBSCOT BAY-CASCO BAY- 948 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * EAST TO SOUTHEAST WINDS 15 TO 25 KT TONIGHT WITH GUSTS UP TO 30 KT. * SEAS 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
258 WHUS71 KGYX 110816 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 AM EST FRI MAR 11 2011 ANZ150-152-154-112330- /O.CON.KGYX.GL.W.0018.000000T0000Z-110312T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 316 AM EST FRI MAR 11 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...WITH GUSTS OF 30 TO 40 KT TODAY. * SEAS: 8 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-112330- /O.CON.KGYX.SC.Y.0032.000000T0000Z-110312T0000Z/ PENOBSCOT BAY-CASCO BAY- 316 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * EAST TO SOUTHEAST WINDS 15 TO 25 KT TONIGHT WITH GUSTS UP TO 30 KT. * SEAS 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
029 WHUS71 KGYX 112003 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 303 PM EST FRI MAR 11 2011 ANZ150-152-154-120430- /O.CAN.KGYX.GL.W.0018.000000T0000Z-110312T0000Z/ /O.EXB.KGYX.SC.Y.0032.000000T0000Z-110312T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 303 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * EAST TO SOUTHEAST WINDS 15 TO 20 KT TONIGHT WITH GUSTS UP TO 30 KT THIS EVENING WILL SHIFT TO SOUTHWEST WITH GUSTS DIMINISHING AFTER MIDNIGHT. * SEAS 9 TO 12 FT...DIMINISHING TO 7 TO 10 FT THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-120430- /O.EXT.KGYX.SC.Y.0032.000000T0000Z-110312T1200Z/ PENOBSCOT BAY-CASCO BAY- 303 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SATURDAY. * EAST TO SOUTHEAST WINDS 10 TO 20 KT TONIGHT WITH GUSTS UP TO 25 KT...SHIFTING TO SW AND DIMINISHING TO 10 TO 15 KT AFTER MIDNIGHT. * SEAS WILL REMAIN 4 TO 7 FT RANGE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 9, 9:25 PM EST, 6 hours 11 minutes earlier.
Area forecast discussion, Mar 9, 9:25 PM EST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 925 PM EST WED MAR 9 2011 .SYNOPSIS... HIGH PRESSURE WILL MOVE SOUTHEAST ACROSS THE MARITIMES TONIGHT. LOW PRESSURE WILL APPROACH FROM THE WEST THURSDAY AND FRIDAY. A WEAK RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA SATURDAY. ANOTHER TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION SUNDAY. HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE GREAT LAKES ON MONDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WILL UPDATE TO INPUT LATEST OBSERVED DATA...JUST A FEW TWEAKS TO THE GRIDS WITH NO CHANGES TO THE ZONE FCST. CLOUDS HAVE SETTLE OVER THE FCST AREA WITH RADAR MOSAIC SHOWING ECHOES MOVING ACROSS THE REGION. HOWEVER...NO PRCP REACHING THE GROUND DUE TO DRY AIR AT MID LEVELS. LOW LEVELS HAVE MORE MOISTURE DUE TO THE ONSHORE FLOW. THIS MAY HELP SOME VERY LGT SN TO BREAKOUT OVERNIGHT. TEMPS WILL DROP A BIT MORE OVERNIGHT...IN PART DUE TO EVAPORATIONAL COOLING THEN MAY ACTUALLY RISE SOME BY DAYBREAK. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... LOW PRES OVER OH VLY SLOWS TO A CRAWL AS IT MOVES INTO WRN PA AND NIAGARA FRONTIER...AS 500 MB LOW CLOSES OFF JUST S OF THERE. OVERRUNNING WILL CONTINUE...BUT BEST FORCING REMAINS TO THE WEST...AND WITH DRY MID LVL AIR IN PLACE...THINKING THAT ANY STEADY PRECIP WILL LIMITED TO NH...PROBABLY JUST WRN AND NRN SECTIONS...ALSO THE WRN ME MTNS. IN THIS AREA...WE COULD SEE A FEW INCHES OF SNOW BEFORE AND CHANGE TO RAIN OCCURS DURING THE AFTERNOON HOURS...PROBABLY AS FAR N OF AS WHITEFIELD BY LATE IN THE DAY. ACROSS SE NH AND AND WESTERN AND CENTRAL ME...LOOK FOR JUST SOME SHSN IN THE MORNING...CHANGING TO SHRA IN THE AFTERNOON...A COATING OF SNOW MAY BE POSSIBLE IN THE MORNING. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... PRECIP CONTINUES ITS GRADUAL MARCH ACROSS THE AREA...AS HIGH PRESSURE SLOWLY RETREATS EAST. INITIALLY DRY LOW LVL AIR IN PLACE WILL DELAY THE ONSET OF HEAVIEST PRECIP UNTIL FRI. PTYPE WILL ALSO CONTINUE TO TRANSITION FROM FROZEN TO LIQUID...AS WAA HOLDS TEMPS STEADY OR INCREASES THEM A COUPLE DEGREES OVERNIGHT. NRN NH AND WRN ME WILL HANG ON TO A MIX OF SNOW WITH POCKETS OF IP AND ZR THROUGH FRI AM. BY THAT TIME ALL AREAS WILL BE RAIN...EXCEPT FOR THE HIGHEST ELEVATIONS OF NRN NH AND WRN ME. BY MIDDAY FRI SE UPSLOPE FLOW WILL BE AT ITS STRONGEST...AND ANTICIPATING HEAVIEST PRECIP TO BE OCCURRING DURING THIS TIME. TEMPS WILL HAVE WARMED TO NEAR 50 ALONG COASTAL NH...TO THE MID 30S OVER THE NRN NH AND WRN ME MTNS. AFOREMENTIONED DRY LOW LVL AIR AND WEAKENING FORCING WILL EAT AWAY AT MODEL QPF TOTALS...AS A RESULT HAVE LOWERED FORECAST AMOUNTS AROUND A QUARTER INCH. HOWEVER THE RAIN WILL BE HEAVY AT TIMES...BUT TAPERS TO SHOWERS BY LATER FRI EVENING AS THE MAIN FORCING PULLS AWAY. BY SAT AFTERNOON COLDER AIR ALOFT WILL GRADUALLY TURN SHRA TO SHSN IN THE MTNS OF NRN NH AND WRN ME. OVERNIGHT SHSN WILL SPREAD INTO MOST OF NRN AND WRN NH AND WRN ME...REMAINING SHRA ALONG THE COAST. LITTLE ACCUMULATION IS ANTICIPATED ATTM...WITH PRECIP REMAINING LIGHT. HIGH PRESSURE BUILDS INTO THE REGION MON INTO WED...SEASONABLY COOL TEMPS. EXPECT TEMPS TO BE A COUPLE DEGREES BLO NORMAL. BROAD WAA ALOFT LATE WEDNESDAY WILL INCREASE CLOUD COVER AND CHANCES FOR PRECIP TOWARDS THE END OF THE PERIOD. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... SHORT TERM /THROUGH THURSDAY/...CIGS AND VSBY WILL GRADUALLY LOWER TO IFR THRU THE SHORT TERM AS -SN DEVELOPS THEN CHANGES TO -RA. LONG TERM...MVFR CONDITIONS EXPECTED THU NIGHT THROUGH FRI IN LIGHT RA AND SN. WILL LIKELY SEE PERIODS OF IFR VSBYS AND CIGS IN MOD TO HEAVY RA AROUND MIDDAY FRI. POSSIBLE LLWS WITH LOW LVL SELY WINDS BLO MID LVL SWLYS. CONDITIONS WILL SLOWLY IMPROVE INTO THE WEEKEND...WITH VFR EXPECTED BEYOND MON. && .MARINE... SHORT TERM /TONIGHT THROUGH THURSDAY/...WILL CONT THE SCA THRU THURSDAY. WINDS INCREASING AND SEAS WILL FOLLOW THRU THE NGT. WILL UPDATE TO INPUT LATEST OBSERVED DATA WITH A FEW TWEAKS BUT NO SIGNIFICANT CHANGES TO THE PREVIOUS FCST. LONG TERM...HAVE ALREADY INCREASED WINDS AND GUSTS FOR THURSDAY NGT AND FRIDAY TO INCLUDE OCCASIONAL GALE FORCE GUSTS. THE PATTERN WITH INCREASING STRONG SE LOW LVL JET SHOWS UP IN STRONG ONSHORE WINDS AT H10...H9 AND H8 AS WELL AS IN BUFKIT WIND FCSTS. ECMWF... GFS40 AND NAM80 ALL IN FAIRLY GOOD AGREEMENT WITH ECMWF THE STRONGEST. HAVE NOT PUT UP A GALE WATCH AT THIS TIME...BUT IT IS BECOMING MORE LIKELY THAT WE WILL SEE GALE FORCE WINDS AND COULD EVEN SEE A FEW GUSTS TOP OUT AT STORM FORCE. PREVIOUS DISCUSSION... SEAS CONTINUE TO BUILD ON SE WINDS AHEAD OF APPROACHING FRONTAL BOUNDARY FRI. THEREAFTER GUSTY NW WINDS WILL KEEP SEAS AROUND SCA LEVELS...BEFORE BUILDING HIGH PRESSURE DIMINISHES BOTH SEAS AND WINDS AFTER MON. && .HYDROLOGY... WILL CONT RIVER FLOOD WARNINGS FOR THE CT RIVER AT W CLAREMONT AND THE SUNCOOK RIVER AT N CHICHESTER. SEE FLOOD STATEMENT /PWMFLSGYX/ FOR MORE DETAILS. THESE TWO POINTS IN NH MAY NOT DROP BELOW FLOOD STAGE BEFORE THE NEXT WARM UP AND RAIN EVENT CAUSE RIVERS TO RISE AGAIN. SNOWMELT WILL ADD TO RUNOFF FROM RAINFALL. IN FACT SOME RIVERS /SUCH AS IN SRN AND CENTRAL NH/ LEVELED OFF AND EVEN ROSE A BIT TDA INTO THIS EVENING DUE TO SNOW MELT DESPITE TEMPS BARELY GETTING ABOVE FREEZING. PREVIOUS DISCUSSION... WE ARE EXPECTING A GENERAL THREE QUARTERS TO 1.5 INCHES OF LIQUID EQUIVALENT PRECIPITATION THURSDAY THROUGH FRIDAY...MOST OF WHICH SHOULD FALL IN THE FORM OF RAIN DURING LATE THU NIGHT INTO FRIDAY...ALONG WITH WARMING TEMPS. GIVEN CURRENT ICE JAM ISSUES...ESPECIALLY IN NH...INCREASED FLOW AND WARMER TEMPERATURES COULD CAUSE FREQUENT ICE MOVEMENT ON THE RIVERS BEGINNING FRIDAY...PRODUCING AN INCREASED OF FLOODING. GIVEN THE CURRENT FORECAST RAINFALL AMOUNTS...WILL HOLD OFF ON A FLOOD WATCH FOR NOW...BUT MAY STILL NEED ONE FOR FRI INTO FRI NIGHT. && .CLIMATOLOGY... SENT A CORRECTED DAILY CLIMATE SUMMARY FOR PORTLAND, ME /AWIPS PRODUCT PWMCLIPWM/ FOR THE RECORD HIGH TEMP FOR TDA...MARCH 9TH. THE RECORD SHOULD BE 54 DEGREES SET IN 2000. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Mar 9, 3:31 PM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 331 PM EST WED MAR 9 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-102045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 331 PM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WARMER WEATHER COMBINED WITH MORE RAIN THURSDAY NIGHT INTO FRIDAY...PERHAPS UP TO TWO INCHES...WILL PRODUCE ICE MOVEMENT AGAIN ON THE RIVERS...WHICH COULD LEAD TO ANOTHER ROUND FLOODING...ESPECIALLY IN NEW HAMPSHIRE WHERE ICE IS ALREADY AFFECTING RIVER FLOWS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-102045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 331 PM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:59 AM EST | Winter Weather Advisory | GYX | Franklin, Oxford, Somerset | 30 hr |
| Mar 10, 3:48 AM EST | Flood Watch | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 2 more | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.